Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 25, NWS JSJ
NWS JSJ issued this small craft advisory at May 1, 2017, 10:48 AM CDT. It took effect at May 1, 2017, 7:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2017, 10:48 AM CDT (15:48 UTC)
- In effect from
- May 1, 2017, 7:00 PM CDT
- Expired
- May 2, 2017, 8:50 PM CDT
- In force
- 26 hr
- Issued by
- NWS JSJ
The text
As transmitted.
766 WHCA72 TJSJ 011548 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1148 AM AST MON MAY 1 2017 ...MARINE CONDITIONS ARE EXPECTED TO DETERIORATE TONIGHT ACROSS THE ATLANTIC WATERS... .MODERATE TO FRESH TRADE WINDS AND SEAS BETWEEN 5 AND 7 FEET ARE EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ710-722-020000- /O.NEW.TJSJ.SC.Y.0025.170502T0000Z-170503T0000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N- 1148 AM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST TUESDAY. * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-020000- /O.NEW.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1148 AM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY. * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
327 WHCA72 TJSJ 012030 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 430 PM AST MON MAY 1 2017 ...MARINE CONDITIONS ARE EXPECTED TO CONTINUE TO DETERIORATE OVERNIGHT ACROSS THE ATLANTIC WATERS... .MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ710-020430- /O.EXT.TJSJ.SC.Y.0025.170502T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 430 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 2 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-020430- /O.CON.TJSJ.SC.Y.0025.170502T0000Z-170503T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 430 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM AST TUESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-020430- /O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 430 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
268 WHCA72 TJSJ 020101 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 901 PM AST MON MAY 1 2017 ...MARINE CONDITIONS ARE EXPECTED TO CONTINUE TO DETERIORATE OVERNIGHT ACROSS THE ATLANTIC WATERS... .MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ722-020915- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 901 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST TUESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-020915- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 901 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-020915- /O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 901 PM AST MON MAY 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM AST TUESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
014 WHCA72 TJSJ 020804 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 404 AM AST TUE MAY 2 2017 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH LATE TONIGHT... .MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ722-022000- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 404 AM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-022000- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 404 AM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-022000- /O.CON.TJSJ.SC.Y.0025.170502T1200Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 404 AM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
121 WHCA72 TJSJ 021421 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1021 AM AST TUE MAY 2 2017 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH LATE TONIGHT... .MODERATE TO FRESH TRADE WINDS AND A NORTHEASTERLY SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES. AMZ712-722-022230- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 1021 AM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-022230- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1021 AM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHCA72 TJSJ 022026 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 PM AST TUE MAY 2 2017 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH LATE TONIGHT... .MODERATE TO FRESH TRADE WINDS AND A SLOWLY SUBSIDING NORTHEASTERLY SWELL WILL GENERATE SEAS BETWEEN 5 AND 7 FEET ACROSS THE ATLANTIC WATERS AND THE ANEGADA PASSAGE. AMZ712-722-030000- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- 426 PM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS SUBSIDING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OF SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-030430- /O.CON.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 426 PM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...15 TO 20 KNOTS * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
439 WHCA72 TJSJ 030150 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 950 PM AST TUE MAY 2 2017 ...SEAS HAVE SUBSIDED... .SEAS ARE NOW BELOW 7 FEET IN ALL WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION IN EXPOSED WATERS. AMZ710-030300- /O.CAN.TJSJ.SC.Y.0025.000000T0000Z-170503T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 950 PM AST TUE MAY 2 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NORTHEAST SWELL CONTINUES TO DIMINISH. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at May 1, 4:00 AM CDT, 6 hours 48 minutes earlier.
Area forecast discussion, May 1, 4:00 AM CDT, 6 hours 48 minutes before
Area Forecast Discussion National Weather Service San Juan PR 500 AM AST Mon May 1 2017 .SYNOPSIS...Moist and unstable conditions will prevail through midweek under the influence of a mid-upper level trough. Therefore...showers and thunderstorms with heavy rainfall could result in flooding along small streams, urban and low lying areas. && .SHORT TERM...Today through Wednesday...Mostly cloudy skies prevailed across Puerto Rico and the U.S. Virgin Islands overnight. An area of showers and thunderstorms affected the eastern section of Puerto Rico. Rainfall accumulation from one to two inches were estimated by the Doppler weather radar in some localized areas mainly in El Yunque rainforest. Another area of moderate to heavy rainfall moved inland affecting the southern municipalities of Puerto Rico. For today, a very moist and unstable environment,will aid in the development of showers and thunderstorms across the Puerto Rico early in the afternoon, with the activity expected to spread across the most of Puerto Rico today. Heavy rainfall will lead to urban and small stream flooding. Flash flooding cant be ruled out. An upper level trough is expected to linger across the local region enhancing the development of showers and thunderstorms across the local area through at least Wednesday. Low level moisture is expected to remain high through this period. As a result, periods of showers with thunderstorms can be expected mainly each afternoon across the Cordillera Central of Puerto Rico. Soils across Puerto Rico are saturated from previous rainfall. Therefore, local and visitors in Puerto Rico are urged to stay tuned during the next few days as the risk for flooding continues high. .LONG TERM...Thursday through Tuesday...Mid to upper level high pressure ridge will build through the end of the week. At low level...a weak high pressure will move eastward over the Tropical Atlantic. Therefore...winds will remain from the southeast most the second part of the week as the surface high pressure relocates northeast of the islands. The overall moisture will decrease through Sunday as mid-upper level promotes a subsidence air mass across the local islands. Stability will increase limiting the shower coverage and the intensity of the showers, especially during the upcoming weekend. && .AVIATION...Tempo MVFR conditions can be expected across TJPS through at least 01/12Z. VCSH are expected across most TAF sites through at least 01/16Z.Tempo MVFR and even IFR conditions with mountain obscurations can be expected after 01/16Z in and around TJSJ, TJMZ and TJBQ in SHRA/TSRA. Low level winds will be mainly east at 10 to 15 kts. && .MARINE...Marine conditions will deteriorate late tonight into Tuesday as a NE swell combines with wind-driven seas. Seas of 4-6 feet are forecast to build to 5-7 feet across the Atlantic Waters and Caribbean Passages tonight. Seas will gradually subside by midweek as the NE swell decays and winds return to normal. && .PRELIMINARY POINT TEMPS/POPS... SJU 83 76 85 76 / 60 20 50 20 STT 82 77 84 77 / 70 30 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && SHORT TERM...FC LONG TERM....ER
Hazardous weather outlook, May 1, 4:08 AM CDT, 6 hours 40 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 448 AM AST lunes 1 de mayo de 2017 AMZ710>745-PRZ001>013-020900- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central-Interior Central-Ponce y Vecindad- Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y aguas mar afuera del Atlantico y aguas costeras del Caribe- 448 AM AST lunes 1 de mayo de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta Noche .Tronadas...Existe la probabilidad de tronadas con lluvias fuertes y vientos en rafagas breves hoy a traves de la mayoria de Puerto Rico. .Inundaciones...Lluvias fuertes pudieran resultar en inundaciones urbanas y de riachuelos. .Viento...Se esperan vientos sostenidos en exceso de 20 mph a traves de todas las aguas locales excepto la aguas cercanas de la costa del suroeste de Puerto Rico. .Olas...oleaje picado/vigoroso de hasta 6 pies se espera a traves de los pasajes locales, las aguas del Atlantico y del Caribe. .Corrientes marinas...Existe un riesgo moderado de corrientes marinas para todas las playas locales, con la excepcion para las areas costeras del oeste. .Dias dos a siete...martes a domingo Una atmosfera humeda e inestable continuara produciendo aguaceros dispersos a numerosos y tronadas hasta por lo menos el miercoles. Inundaciones urbanas y de riachuelos es probable durante este periodo. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar fuertes vientos, inundaciones, y corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-020900- San Tomas, San John e islas adyacentes- Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 448 AM AST lunes 1 de mayo de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y Esta Noche .Tronadas...Existe una probabilidad de tronadas con lluvias fuertes y vientos en rafagas breves hoy a traves de las islas locales. .Inundaciones...Lluvias fuertes podrian resultar inundaciones urbanas y de riachuelos. .Viento...Se esperan vientos sostenidos en exceso de 20 mph a traves de la mayoria de las aguas locales y sectores costeros de las Islas Virgenes. .Olas...oleaje picado/vigoroso hasta 6 pies se espera a traves de los pasajes locales, las aguas del Atlantico y Caribe. .Corrientes marinas...Existe un riesgo moderado de corrientes marinas a traves de la mayoria de las playas locales de Santa Cruz. .Dias dos a siete...martes a domingo Una atmosfera humeda e inestable continuara produciendo aguaceros dispersos y numerosos y tronadas hasta por lo menos el miercoles. Inundaciones urbanas y de riachuelos es probable durante este periodo. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo observadores individuales pueden reportar inundaciones y corrientes marinas al Servicio Nacional de Meteorologia en San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:21 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Apr 30, 8:40 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 1, 1:59 AM CDT | Areal Flood Advisory | JSJ | 6 hr | |
| May 1, 3:27 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 10:13 AM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 1, 12:20 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 12:50 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 1, 3:22 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 1, 3:47 PM CDT | Rip Current Statement | JSJ | 61 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.